# SDR SWIA200718152

- Difficulty date: April 16, 2007
- Submitted: April 20, 2007
- Operation: Air carrier
- Aircraft: N915SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7615
- Aircraft time: 12,728 hours, 11,002 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EXTERIOR FORWARD AND MIDDLE EMERGENCY EXIT LIGHTS ON THE RIGHT SIDE ARE INOP.  RELAMPED THE FORWARD AND MIDDLE RIGHT SIDE EMERGENCY LIGHTS IAW AMM 33-25-00.
